Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Half-isomorphisms of Finite Automorphic Moufang Loops

Full text
Grishkov, A. [1] ; Merlini Giuliani, M. L. [2] ; Rasskazova, M. [3] ; Sabinina, L. [4]
Total Authors: 4
[1] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
[2] Univ Fed ABC, Bairro Bangu, Santo Andre - Brazil
[3] Omsk State Inst Serv, Omsk - Russia
[4] Univ Autonoma Estado Morelos, Ave Univ 1001, Cuernavaca 62209, Morelos - Mexico
Total Affiliations: 4
Document type: Journal article
Source: COMMUNICATIONS IN ALGEBRA; v. 44, n. 10, p. 4252-4261, 2016.
Web of Science Citations: 1

We show that each half-automorphism of a finite automorphic Moufang loop is trivial. In general, this is not true for finite left automorphic Moufang loops and for finite automorphic loops. (AU)

FAPESP's process: 12/11068-2 - Moufang loops and related groups
Grantee:Alexandre Grichkov
Support Opportunities: Research Grants - Visiting Researcher Grant - International